# SDR SWIA201438776

- Difficulty date: July 3, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 30,462 hours, 25,622 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202 BULKHEAD HYD BAY WHERE EMERGENCY BRAKE ROD COMES THROUGH HOLE.  C-CHECK, REPAIRED  BULKHEAD IAW REO.
